# SDR SIMA200117401

- Difficulty date: June 23, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSN - FLT 3426 - FOUND FLOOR EMERGENCY PROX LIGHTS FROM ROWS 12 AFT CAME ON THEN EXTINGUISHED.  PERFORMED OPS CHECK TO SYSTEM IAW AMM, OPS CHECK GOOD.  NO DEFECTS NOTED.  (M)
